# SDR AWXA9700398

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 30043222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND RT AFT EMERGENCY EXIT DOOR SIGN INOP.  REMOVED AND REPLACED EMERGENCY EXIT SIGN, OPS CHECK GOOD STC - SA3432NM.
